# SDR AALA202301090078

- Difficulty date: January 6, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 79,138 hours, 10,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS POWER SUPPLY M33408 AT R4 DOOR FAILS TEST. REPLACED EMERGENCY LIGHTING BATTERY PACK POWER SUPPLY ASSEMBLY PER AMM 33-51-06.
